im on day 12 of ciprolex . I started the first week with 5 mg. after 7 days went up to 10 mg. I feel like it's making me worse . I'm having worse anxiety. I wake up all sweaty . Not sure what to do . I'm debating quiting this medication . I may give it a few more days. . Any feedback is appreciated
Scoomy' Yes this is very common when you first start this medication or Increase the dose it can make you anxiety or depression increase for a short period normally a week or two, but it gets better with continued use the side effects such as what you are getting go away.And you continue to take them it takes from 6 to 8 weeks to get the full benefits of this medication all you are saying is normal. Chuck1957
I have been on Ciprolex (generic called Escitalopram) for about 2 years at the10mg level without incident. I must be a intense case, because if anything it makes me hyper and I find it hard to get to sleep at night, which has annoyed quite a few room mates.So my MD wrote me a script for 50mg of Seroquel, that took about 2hrs to work with me. Also my doctor referred me to a PHD Psychiatrist and prescribed me Trazodone 50mg APO. I'm on the middle of week 2 taking all drugs prescribed to me. I feel good, however I just can't go to sleep on command. It would be nice to hear if anyone has any insight about these drugs & how long am I going to be chained to them. Merry Christmas every one :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2013 • 1 answer
Posted 12 Nov 2015 • 4 answers
Posted 22 Mar 2017 • 2 answers
Fluoxetine - Increasing dose from 20 mg to 40 mg and I am wondering if I will experience the same...
Posted 6 Oct 2017 • 3 answers
Posted 20 Nov 2017 • 3 answers